Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Treatment for skin asthma,acne and warts on face

Hi, I have a skin asthma it runs in our family. I used only one ointment which my doctor recommend when I was 14 years old. Now that I am 39, I developed some acne problems like whiteheads, blackheads, pustules , warts on my face . My skin problem is also quite persistent to diprosalic. So I used big dosage of application and too frequent. I used other ointment and medication, but cannot replaced diprosalic and wont get better. My cheek became thicker and itchy and created scars. I know I cannot use diprosalic for successive application for it might create side effects. please help nic
Asked On : Sat, 10 Mar 2012
Answers:  2 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi..dear nikka..,
Thanks for choosing HCM..,
Skin asthma called URTICARIA..,
It is due to activity of Histamins...,
These are 2 types....Histamin 1 &2..,
Now U are getting Withdrawal effects of...,
steriod cream...,
So stop...steriod and salicylic acid combonation..,
Use Moisturising cream...,
For Urticaria.....
1) Tab Fexofenadine daily for 15 days..,
2) Calamine lotion apply on affected part..,
3) Tab.Ranitidine before BF...early morning..,
ok...good luck..,
Answered: Thu, 15 Mar 2012
I find this answer helpful
ENT Specialist Dr. Verinder Takyar's  Response
it is important to get allergy tests done and improve your immunity with immunotherapy
Answered: Wed, 14 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor